# SDR SWAA2024070806972

- Difficulty date: June 28, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SERVICE DOOR SCUFF PLATE CENTER SIDE AT FWD GALLEY AREA 2024-361946<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A23217720;DUE DATE:14-FEB-25.;[02] . TOOL USED; RADIOMETER/PHOTOMETER KIT; P/N: XRP-3000; S/N: 1859843; DUE DATE: 24/JUL/24;[03] REPAIRED SERVICE DOOR SCUFF PLATE CENTER SIDE AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SERVICE DOOR SCUFF PLATE CENTER SIDE AT FWD GALLEY AREA IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
